# SDR WX0A2022071174148

- Difficulty date: July 8, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 29,105 hours, 17,599 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(EMERGENCY DECLARED) AFTER TO NOSE LANDING GEAR DID NOT RETRACT. FOLLOWED ECAM ACTION.  DID NOT FIXED THE PROBLEM.  DID NOT EXCEED 220 KTS.  FELT THE DRAG FROM A GEAR AND DOORS.  FOLLOWED FCOM  FOR OVERWEIGHT LANDING.  TOUCHDOWN  @100FT/MIN.  LANDING WEIGHT 154.8 /  REF W/O 459021-1 FOR REMOVAL AND REPLACEMENT OF NOSE LANDING GEAR ACTUATING CYLINDER PER AMM 32-31-22-000-001 AND AMM 32-31-22-400-001. PERFORMED 10 SUCCESSFUL GEAR UP CYCLES PER AMM 32-31-00-720-002A.  REF NON-ROUTINE FOR OVERWEIGHT LANDING INSPECTION COMPLIED WITH.  AIRCRAFT OK FOR RETURN TO SERVICE."
